# SDR AU010103

- Difficulty date: February 2, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 41734078
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM CABLE SEVERELY WORN IN THE AREA AROUND THE TRIM SERVO. ALL WIRE STRANDS BROKEN EXCEPT FOR TWO.
